|Posted on Saturday, May 05, 2001 - 11:29 am: || |
According to the following link, both Vitamin B6 and niacin are needed to create CoQ10. http://www.healingedge.net/briefs_coq10.html This would definitely explain why corn (overconsumption of corn can lead to niacin deficiency) and deficiencies in these vitamins would put one at risk from an MSG episode. Tom is definitely on the right track. That is why Vitamin B6 deficiency makes an MSG sufferer's troubles much worse, and why CoQ10 is helping him now. Tom, I have to thank you again for that great detective work, you've helped us so much.
|Posted on Sunday, May 06, 2001 - 5:40 am: || |
You're welcome, but I think the fact that all of us have put a great deal of effort into discovering the causal effects all the way down to the cellular level has been and still is the key to unlocking the door to this food pollution mystery.
As the facts we have uncovered become more accepted and the numbers of sufferers who find relief from proper abstinance & supplementation grows, maybe we can convince the FDA to ban the use of these additives.
|Posted on Sunday, August 26, 2001 - 3:55 am: || |
Found some additional info on corn, and its inhibition of the metabolism of niacin. If you look down this web page, you'll see that niacin compounds aid in the oxidizing of glutamate. That is probably why corn directly gives MSG sufferers trouble, the leucine present hinders the body from getting rid of excess glutamate. http://www.mdschoice.com/elements/elements/other_elements/niacin.htm
|Posted on Sunday, August 26, 2001 - 9:23 am: || |
MSG is primarily made from fermented corn, as I have learned from Debby A.'s book and here. Does that mean that leucine could be present in MSG, too? Or would that be gone by the end of the process to isolate the glutamate in the corn? What about soy, too. I know soybeans and soy milk bother me, but am interested in trying an estrogen patch that has estrogen derived from soy. The only products on the label (prescription) are estradial and the adhesive. Would any glutamate residue be present...enough to hurt me? Another patch has estrogen made from chemicals of some kind in a little alcohol. It's hard to avoid all glutamate, isn't it?